# SDR USAA2011122000027

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347821520100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 FILIFORM CORROSION ON FLOOR BEAM BETWEEN FR75 TO FR76, -Y1447.8.  REPLACED FLOOR BEAM BETWEEN FR75 TO FR76, -Y1447.8 IAW A330 SRM 51-74-00, 53-41-14, 51-42-11.
